On existential definitions of c.e. subsets of rings of functions of characteristic 0

Annals of Pure and Applied Logic 173 (4):103076 (2022)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,998

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Boolean products of real closed valuation rings and fields.Jorge I. Guier - 2001 - Annals of Pure and Applied Logic 112 (2-3):119-150.
QE rings in characteristic p n.Chantal Berline & Gregory Cherlin - 1983 - Journal of Symbolic Logic 48 (1):140 - 162.
Diophantine equivalence and countable rings.Alexandra Shlapentokh - 1994 - Journal of Symbolic Logic 59 (3):1068-1095.
Closed p-adic rings and rings of definable functions.Luc Bélair - 1991 - Journal of Symbolic Logic 56 (2):539-553.
Anneaux de fonctions p-adiques.Luc Bélair - 1995 - Journal of Symbolic Logic 60 (2):484-497.
Characterization of recursively enumerable sets.Jesse B. Wright - 1972 - Journal of Symbolic Logic 37 (3):507-511.
Rational separability over a global field.Alexandra Shlapentokh - 1996 - Annals of Pure and Applied Logic 79 (1):93-108.

Analytics

Added to PP
2021-12-14

Downloads
17 (#869,452)

6 months
8 (#362,282)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

No citations found.

Add more citations

References found in this work

Add more references